Alert archive / New Hampshire / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at May 27, 2015, 5:24 PM EDT for Grafton County, Sullivan County, New Hampshire. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 5:24 PM EDT (21:24 UTC)
- Expired
- May 27, 2015, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grafton County, NH, Sullivan County, NH
The radar
The Burlington radar (KCXX), 115 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:05 PM EDT | FLASH FLOOD | Hanover, NH | MINK BROOK OVER ITS BANK FLOODING A NEARBY FIELD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
207
WGUS51 KGYX 272124
FFWGYX
NHC009-019-280030-
/O.NEW.KGYX.FF.W.0001.150527T2124Z-150528T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
524 PM EDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...
SOUTHWESTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 830 PM EDT
* AT 523 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEBANON...HANOVER...ENFIELD...CANAAN...GRAFTON...GRANTHAM...LYME...
CORNISH...DORCHESTER...ORFORD...PLAINFIELD...NORTH THETFORD...
WENTWORTH AND SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4357 7238 4360 7234 4367 7230 4369 7231
4370 7230 4377 7220 4379 7220 4381 7218
4386 7219 4387 7217 4389 7217 4392 7212
4390 7194 4347 7208 4353 7238
$$
MBCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at May 27, 4:34 PM EDT, 50 minutes earlier.
Area forecast discussion, May 27, 4:34 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
434 PM EDT WED MAY 27 2015
.SYNOPSIS...
A WARM AND INCREASINGLY HUMID SOUTHERLY FLOW WILL CONTINUE INTO
THURSDAY. A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY
AFTERNOON. HIGH PRESSURE RETURNS FRIDAY AND MOVES OFF THE COAST
OVER THE WEEKEND ALLOWING A WARM AND HUMID SOUTHWEST FLOW TO
RETURN. COOL...CANADIAN HIGH PRESSURE WILL BUILD BACK OVER THE
REGION EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
.UPDATE...
ADJUSTED POPS FOR SLOWER MOVEMENT OF OVERALL LINE OF
THUNDERSTORMS. NO WATCH WILL BE ISSUED AT THIS TIME PER DISCUSSION
WITH SPC. STILL EXPECT A FEW STORMS WILL BE NEAR SEVERE/ SEVERE
WITH HIGH DEW POINT DEPRESSIONS IN PLACE. SEA BREEZE HAS SLOWED
QUITE A BIT AND WILL MAKE LITTLE MORE INLAND HEADWAY AND IS
LOCATED FROM NEAR TEMPLE TO PARIS TO LIMINGTON. THUNDERSTORMS WILL
BE WEAKER ONCE THEY REACH EASTERN NH AND CENTRAL MAINE AND EXPECT
MOSTLY RAIN AT THAT POINT WITH SOME DISSIPATION.
&&
PREVIOUS DISCUSSION...
THUNDERSTORMS INCREASING IN COVERAGE ACROSS VERMONT AS OF 1830Z
WILL GRADUALLY MOVE EASTWARD INTO NH LATER THIS AFTERNOON...AND
INTO WESTERNMOST MAINE THIS EVENING. ISOLATED THUNDERSTORMS WILL
POP UP AHEAD OF THIS MAIN ACTION. ISOLATED SEVERE STORMS WILL BE
POSSIBLE THROUGH 8 OR 9 PM BEFORE DIMINISHING ON OR JUST WEST OF
THE COASTAL PLAIN. THE MAIN THREATS WILL BE DAMAGING WINDS AND
BRIEF TORRENTIAL DOWNPOURS. ISOLATED FLASH FLOODING WILL BE
POSSIBLE IN TRAINING AND SLOW-MOVING STORMS.
A WARM AND HUMID...AND PERHAPS FOGGY NIGHT IS IN THE CARDS AFTER
THE SHOWERS AND STORMS DISSIPATE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
A SHORT WAVE TROUGH WILL MOVE ACROSS THE AREA THURSDAY WITH AN
ATTENDANT COLD FRONT. THE PASSAGE OF THESE FEATURES WILL BE
RELATIVELY EARLY...LATE MORNING TO MID AFTERNOON. HOWEVER...ENOUGH
INSTABILITY AND SHEAR WILL LIKELY BE PRESENT FOR A FEW
STORMS...SOME POSSIBLY SEVERE...ESPECIALLY ON THE COASTAL PLAIN.
ANY SHOWERS AND STORMS WILL MOVE OFF THE COAST BY MID TO LATE
AFTERNOON AND CLEARING WILL TAKE PLACE FOR THURS NIGHT.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
IN GENERAL TERMS THE OUTLOOK PERIOD IS SHOWING A LARGE
LONG WAVE RIDGE POSITION BECOME WELL ESTABLISHED OFF THE EAST
COAST. A FEW FRONTS WILL MOVE THROUGH THE UPPER RIDGE DRAGGING
BRIEF BOUTS OFF COOLER AIR AT TIMES AND THE THREAT OF SHOWERS
ACCOMPANYING EACH FRONT.
STARTING OUT THE OUTLOOK PERIOD IS THE SURFACE/UPPER RIDGE OVER
THE REGION FRIDAY INTO FRIDAY NIGHT WITH COOLER AND DRIER AIR.
SATURDAY AFTERNOON AND NIGHT A CANADIAN SHORT WAVE WILL DROP
SOUTHEAST WITH AN ASSOCIATED COLD FRONT THAT WILL SET OFF
SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL GRADUALLY
BUILD OVER THE REGION BY LATER SUNDAY WITH COOLER AND DRIER AIR
SUNDAY INTO MONDAY. HIGH PRESSURE WILL HOLD THROUGH WED BUT WITH A
RETURN WARMER SOUTHWEST FLOW DEVELOPING BRINGING BACK WARMER AND
MORE HUMID CONDITIONS. STAYED CLOSE TO THE SUPERBLEND MODEL FOR
TEMPERATURES AND POPS OVERALL.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM...AREAS OF IFR/MVFR IN STORMS AWAY FROM THE COAST THIS
EVENING. THEREAFTER...IFR OR LOWER POSSIBLE IN SPOTS IN FOG AFTER
MIDNIGHT AND EARLY THU MORNING...ESPECIALLY ON THE COASTAL PLAIN.
ON THURS...MAINLY VFR BUT SCT LOWER CONDITIONS IN TSTMS MAINLY
BETWEEN 16Z-20Z.
LONG TERM...MAINLY VFR CONDITIONS.
&&
.MARINE...
SHORT TERM...BUILDING WINDS AND SEAS EXPECTED IN SOUTHERLY FLOW IN
ADVANCE OF THE COLD FRONT TONIGHT TONIGHT AND THURSDAY.
LONG TERM...WINDS AND SEAS TO REMAIN BLO SCA CONDITIONS.
&&
.FIRE WEATHER...
WARM AND HUMID AIR WITH OCCASIONAL SHOWERS AND THUNDERSTORMS IS EXPECTED
THIS EVENING AND THURSDAY. THUS FIRE DANGER IS EXPECTED TO REMAIN
LOWER THAN IT HAS BEEN. DRIER WEATHER ARRIVES THU NIGHT AND FRI.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ150-152-
154.
&&
UPDATE...HANESHazardous weather outlook, May 27, 5:08 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAY ME 508 PM EDT WED MAY 27 2015 MEZ007-008-012-013-NHZ001>009-011-012-015-282115- NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 508 PM EDT WED MAY 27 2015 ...SEVERE THUNDERSTORM WATCH 232 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE NORTH BEFORE HEADING TOWARDS THE COASTLINE LATE IN THE DAY THURSDAY. A FEW STORMS COULD PRODUCE DAMAGING WINDS AND HAIL IN ADDITION TO HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ009-014-018>028-NHZ010-013-014-282115- CENTRAL SOMERSET-SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND- ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 508 PM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY AND A FEW MAY BE SEVERE WITH DAMAGING WINDS AND HEAVY RAINFALL BEING THE MAIN THREATS. THE MAIN TIME FRAME WILL BE BETWEEN 5 AND 9 PM... WITH THE GREATEST RISK ACROSS NH AND THE WESTERN ME MOUNTAINS AND FOOTHILLS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE NORTH BEFORE HEADING TOWARDS THE COASTLINE LATE IN THE DAY THURSDAY. A FEW STORMS COULD PRODUCE DAMAGING WINDS AND HAIL IN ADDITION TO HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-282115- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 508 PM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. THUNDERSTORMS WITH GUSTY WINDS AND LIGHTNING MAY MOVE ACROSS THE WATERS THIS EVENING BEFORE WEAKENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE NORTH BEFORE HEADING TOWARDS THE COASTLINE LATE IN THE DAY THURSDAY. A FEW STORMS COULD PRODUCE STRONG WINDS...LIGHTNING...AND HEAVY RAINFALL AS THEY CROSS THE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 1:46 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 146 PM EDT WED MAY 27 2015 MEZ007>009-012>014-NHZ001>009-011-272000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE NH- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...COLEBROOK...BERLIN... LANCASTER...LITTLETON...NORTH CONWAY...LEBANON...HANOVER... PLYMOUTH...WOLFEBORO...OSSIPEE...CLAREMONT...NEWPORT... CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH...JAFFREY... KEENE 146 PM EDT WED MAY 27 2015 ...A FEW SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON AND EARLY EVENING... A COLD FRONT SLOWLY APPROACHING FROM THE WEST WILL GRADUALLY AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS NEW HAMPSHIRE AND PORTIONS OF WESTERN MAINE THIS AFTERNOON. THE MOST WIDESPREAD ACTIVITY IS EXPECTED TO MOVE ACROSS THE AREA BETWEEN 4 AND 9 PM...WITH THE CONNECTICUT RIVER VALLEY EXPERIENCING THE STORMS FIRST. THE MAIN THREATS WILL BE DAMAGING WINDS...VERY HEAVY DOWNPOURS...AND FREQUENT CLOUD TO GROUND LIGHTNING.
Special weather statement, May 27, 4:03 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
403 PM EDT WED MAY 27 2015
NHZ002-003-272045-
NORTHERN GRAFTON NH-SOUTHERN COOS NH-
403 PM EDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 445 PM EDT
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BETHLEHEM TO
WOODSVILLE...MOVING TO THE NORTHEAST AT 30 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
LITTLETON...
BETHLEHEM...
LANCASTER...
WOODSVILLE...
AND YORK POND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4430 7203 4432 7203 4434 7187 4435 7182
4440 7179 4441 7171 4444 7166 4449 7163
4448 7163 4450 7158 4455 7159 4464 7134
4434 7133 4409 7205 4411 7206 4413 7203
4419 7206 4424 7205 4428 7207
TIME...MOT...LOC 2002Z 229DEG 24KT 4433 7161 4413 7206
LEGROSpecial weather statement, May 27, 4:12 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EDT WED MAY 27 2015
MEZ008-009-272100-
CENTRAL SOMERSET ME-NORTHERN FRANKLIN ME-
412 PM EDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CENTRAL SOMERSET COUNTY IN MAINE
NORTHERN FRANKLIN COUNTY IN MAINE
* UNTIL 500 PM EDT
* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
JACKMAN TO 15 MILES WEST OF COBURN GORE...MOVING TO THE EAST AT 45
MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
COBURN GORE...
JACKMAN...
SEBOOMOOK...
PITTSTON FARM...
AND BRASSUA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4587 6965 4587 6972 4576 6972 4577 6978
4574 6981 4568 6977 4534 7044 4532 7081
4540 7082 4543 7080 4538 7064 4543 7063
4551 7072 4557 7069 4567 7056 4573 7038
4580 7042 4589 7026 4596 7026 4598 6968
TIME...MOT...LOC 2012Z 260DEG 37KT 4582 7019 4534 7112
LEGROLocal storm report, May 27, 5:20 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
520 PM EDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 3 E ORFORD 43.90N 72.09W
05/27/2015 GRAFTON NH TRAINED SPOTTER
TREE BRANCHES AND WIRES DOWN ON RT 25 IN ORFORD
&&
EVENT NUMBER GYX1500020
MPKSpecial weather statement, May 27, 5:20 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
520 PM EDT WED MAY 27 2015
MEZ009-272200-
CENTRAL SOMERSET ME-
520 PM EDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CENTRAL SOMERSET COUNTY IN MAINE
* UNTIL 600 PM EDT
* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 17 MILES SOUTHEAST OF JACKMAN...MOVING TO THE
NORTHEAST AT 30 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
* LOCATIONS IMPACTED INCLUDE...
BRASSUA...
AND MOOSEHEAD.
LAT...LON 4582 6971 4578 6973 4576 6973 4576 6976
4573 6980 4569 6978 4567 6974 4566 6974
4565 6970 4564 6971 4562 6970 4561 6971
4558 6971 4554 6978 4549 6976 4535 7001
4544 7013
TIME...MOT...LOC 2118Z 224DEG 42KT 4544 7001
MARINEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:34 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 26 min |
| May 27, 4:55 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 50 min |
| May 27, 5:15 PM EDT | Areal Flood Advisory | GYX | Grafton | 3 hr |
| May 27, 5:17 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 43 min |
| May 27, 5:31 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Grafton | 44 min |
| May 27, 6:09 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos | 40 min |
| May 27, 6:10 PM EDT | Special Weather Statement | GYX | Merrimack | 35 min |
| May 27, 6:26 PM EDT | Special Weather Statement | GYX | Cheshire | 34 min |
| May 27, 6:47 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 43 min |
| May 27, 6:58 PM EDT | Special Weather Statement | GYX | Belknap | 32 min |
| May 27, 7:05 PM EDT | Special Weather Statement | GYX | Merrimack | 25 min |
| May 27, 7:30 PM EDT | Special Weather Statement | GYX | Hillsborough, Merrimack | 45 min |
Nearby
Flash Flood Warnings in New Hampshire, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.